hrcak mascot   Srce   HID

Stručni rad

QUETIAPINE POISONING ASSOCIATED WITH NEUROLEPTIC MALIGNANT SYNDROME, RHABDOMYOLYSIS AND RENAL FAILURE: A CASE REPORT

Željko Ninčević   ORCID icon orcid.org/0000-0001-9087-1368 ; Department of Anaesthesiology and Intensive Care Medicine, University Hospital Centre Split, Split, Croatia
Davor Lasić ; Department of Psychiatry, University Hospital Centre Split, Split, Croatia
Trpimir Glavina ; Department of Psychiatry, University Hospital Centre Split, Split, Croatia
Marijana Mikačić ; Department of Internal Intensive Care Medicine, University Hospital Centre Split, Split, Croatia
Mladen Carev ; Department of Anaesthesiology and Intensive Care Medicine, University Hospital Centre Split, Split, Croatia
Kristian Podrug ; Department of Internal Intensive Care Medicine, University Hospital Centre Split, Split, Croatia

Puni tekst: engleski, pdf (242 KB) str. 84-86 preuzimanja: 420* citiraj
APA 6th Edition
Ninčević, Ž., Lasić, D., Glavina, T., Mikačić, M., Carev, M. i Podrug, K. (2017). QUETIAPINE POISONING ASSOCIATED WITH NEUROLEPTIC MALIGNANT SYNDROME, RHABDOMYOLYSIS AND RENAL FAILURE: A CASE REPORT. Psychiatria Danubina, 29 (1), 84-86. Preuzeto s https://hrcak.srce.hr/178611
MLA 8th Edition
Ninčević, Željko, et al. "QUETIAPINE POISONING ASSOCIATED WITH NEUROLEPTIC MALIGNANT SYNDROME, RHABDOMYOLYSIS AND RENAL FAILURE: A CASE REPORT." Psychiatria Danubina, vol. 29, br. 1, 2017, str. 84-86. https://hrcak.srce.hr/178611. Citirano 15.06.2021.
Chicago 17th Edition
Ninčević, Željko, Davor Lasić, Trpimir Glavina, Marijana Mikačić, Mladen Carev i Kristian Podrug. "QUETIAPINE POISONING ASSOCIATED WITH NEUROLEPTIC MALIGNANT SYNDROME, RHABDOMYOLYSIS AND RENAL FAILURE: A CASE REPORT." Psychiatria Danubina 29, br. 1 (2017): 84-86. https://hrcak.srce.hr/178611
Harvard
Ninčević, Ž., et al. (2017). 'QUETIAPINE POISONING ASSOCIATED WITH NEUROLEPTIC MALIGNANT SYNDROME, RHABDOMYOLYSIS AND RENAL FAILURE: A CASE REPORT', Psychiatria Danubina, 29(1), str. 84-86. Preuzeto s: https://hrcak.srce.hr/178611 (Datum pristupa: 15.06.2021.)
Vancouver
Ninčević Ž, Lasić D, Glavina T, Mikačić M, Carev M, Podrug K. QUETIAPINE POISONING ASSOCIATED WITH NEUROLEPTIC MALIGNANT SYNDROME, RHABDOMYOLYSIS AND RENAL FAILURE: A CASE REPORT. Psychiatria Danubina [Internet]. 2017 [pristupljeno 15.06.2021.];29(1):84-86. Dostupno na: https://hrcak.srce.hr/178611
IEEE
Ž. Ninčević, D. Lasić, T. Glavina, M. Mikačić, M. Carev i K. Podrug, "QUETIAPINE POISONING ASSOCIATED WITH NEUROLEPTIC MALIGNANT SYNDROME, RHABDOMYOLYSIS AND RENAL FAILURE: A CASE REPORT", Psychiatria Danubina, vol.29, br. 1, str. 84-86, 2017. [Online]. Dostupno na: https://hrcak.srce.hr/178611. [Citirano: 15.06.2021.]

Hrčak ID: 178611

URI
https://hrcak.srce.hr/178611

Posjeta: 656 *